MAUDE Adverse Event Report: ENCORE MEDICAL L.P. BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA OPTION HEAD, 28MM

ENCORE MEDICAL L.P. BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA OPTION HEAD, 28MM
Catalog Number 400-04-280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Medical device site infection (4845)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00825, 400-03-402, s807 - pain, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - patient had a primary hip, had pain and elevated lab level's suspicious for infection.The surgeon opened and washed out the wound and swapped the poly and headball.

Brand Name
BIOLOX DELTA HIP
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA OPTION HEAD, 28MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18218196
Report Number1644408-2023-01711
Device Sequence Number6613518
Product Code LZO
UDI-Device Identifier00888912076234
UDI-Public(01)00888912076234
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-04-280
Device Lot Number881B1103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-05-007 LOT 888B1091.
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale